Patient Information
Xumadol1 gEffervescent Granule EFG
Paracetamol
Read this leaflet carefully before you start taking this medicine, because it contains important information for you.
- This medicine has been prescribed for you only, and you must not give it to others even if they have the same symptoms as you, as it may harm them.
- If you experience any side effects, consult your doctor or pharmacist, even if they are not listed in this leaflet.
1.What Xumadol is and what it is used for.
2.What you need to know before you start taking Xumadol.
3.How to take Xumadol.
4.Possible side effects.
5.Storage of Xumadol.
6. Contents of the pack and additional information.
-Xumadol belongs to a group of medicines called analgesics (pain medicines) and antipyretics (fever medicines): anilines.
- This medicine is used for the relief of moderate pain and fever.
-If you are allergic to paracetamol or any of the other components of this medication (listed in section 6).
-If you have any liver disease.
Warnings and precautions
Consult your doctor or pharmacist before starting to take Xumadol.
Inform your doctor immediately during treatment with Xumadol:
-If you have kidney disease, the interval between two doses must be at least 8 hours.
-If you have heart or lung disease, or have anemia (decrease in hemoglobin in the blood, due or not due to a decrease in red blood cells, you should consult your doctor before taking this medication.
-In chronic alcoholics, you should be careful not to take more than 2 g/day of paracetamol.
-Use caution in patients with asthma sensitive to acetylsalicylic acid (aspirin).
-Do not take more than the recommended dose in the section 3. How to take Xumadol.
-If the pain persists for more than 5 days, the fever for more than 3 days, or if the pain or fever worsen or other symptoms appear, you should consult your doctor and reevaluate the clinical situation.
-If you have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have malnutrition, chronic alcoholism, or if you are also taking flucloxacillin (an antibiotic). A serious disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory distress with deep and rapid breathing, drowsiness, feeling unwell (nausea) and vomiting.
Children and adolescents:
In children and adolescents under 15 years, consult your doctor or pharmacist since there are other presentations with doses adapted to this group of patients.
Interference with analytical tests:
If you are to undergo any analytical test (including blood, urine, etc... tests), inform your doctor that you are taking this medication since it may alter the results of these tests.
Use of Xumadol with other medications
Inform your doctor or pharmacist if you are using, have used recently, or may have to use any other medication.
Paracetamol may interact with the following medications:
-Antibiotics (cloranfenicol)
-Oral anticoagulants (used for the treatment of thromboembolic diseases).
-Antiepileptics (used for the treatment of epileptic seizures).
-Contraceptives.
-Diuretics (used to increase urine elimination).
-Isoniazid (used for the treatment of tuberculosis).
-Lamotrigine (used for the treatment of epilepsy).
-Probenecid (used for the treatment of gout).
-Propranolol (used for the treatment of hypertension, cardiac arrhythmias).
-Rifampicin (used for the treatment of tuberculosis).
-Anticholinergics (used for the relief of spasms or contractions of the stomach, intestine, and bladder).
-Zidovudine (used for the treatment of HIV infections).
-Colestiramide (used to reduce blood cholesterol levels).
-Flucloxacillin (antibiotic), due to a serious risk of blood and fluid anomaly (denominated metabolic acidosis) that must receive urgent treatment (see section 2).
Do not use with other analgesics (pain-relieving medications) without consulting your doctor.
Taking Xumadol with food, drinks, and alcohol
The use of paracetamol in patients who habitually consume alcohol (three or more alcoholic beverages per day) may cause liver damage. |
Pregnancy and breastfeeding
If you are pregnant or breastfeeding, or think you may be pregnant, or intend to become pregnant, consult your doctor or pharmacist before using this medication.
Paracetamol passes into breast milk, so women breastfeeding should consult their doctor or pharmacist before using this medication.
Driving and operating machinery
The influence of paracetamol on the ability to drive and operate machinery is negligible or insignificant.
Xumadol contains aspartame.This medication contains 15 mg of aspartame in each pack, equivalent to 9.38 mg/g. Aspartame contains a source of phenylalanine that may be harmful in cases of phenylketonuria (PKU), a rare genetic disease in which phenylalanine accumulates due to the body's inability to eliminate it correctly.
Xumadol contains sodium. This medication contains 91.34 mg of sodium (main component of table salt/for cooking) in each pack. This is equivalent to 5% of the maximum daily sodium intake recommended for an adult.
Follow exactly the administration instructions for this medication as indicated by your doctor or pharmacist. In case of doubt, consult your doctor or pharmacist again.
This medication is administered orally by dissolving the contents of the packet in a glass of water.Do not take until the effervescence has completely ceased.
The recommended dose is:
-Adults and adolescents over 15 years old: 1 packet every 4-6 hours, not exceeding 4 grams (4 packets) of paracetamol in 24 hours.
-Senior patients should consult their doctor as they may recommend a reduction in dose.
-In cases of severe kidney insufficiency, the interval between two doses will be at least 8 hours.
Always take the minimum dose required to relieve symptoms.
Use of this medication is subject to the appearance of painful or feverish symptoms. As these symptoms disappear, discontinue this medication.
If symptoms worsen or do not improve within 5 days, consult your doctor.
If you take more Xumadol than you should
Consult your doctor or pharmacist immediately.In case of overdose or accidental ingestion, go immediately to a medical center or call the Toxicological Information Service, phone 91 562 04 20, indicating the medication and the amount ingested.
If an overdose has been ingested, go quickly to a medical center even if no symptoms are present, as they often do not appear until 3 days after ingestion of the overdose, even in cases of severe poisoning.
The symptoms of an overdose may be: dizziness, vomiting, loss of appetite, yellow discoloration of the skin and eyes (jaundice), and abdominal pain.
The treatment of an overdose is more effective if initiated within 4 hours of medication ingestion.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
If you forget to take Xumadol
Do not take a double dose to compensate for the missed doses.
If you interrupt treatment with Xumadol
If you have any other questions about the use of this medication, ask your doctor or pharmacist.
Like all medications, it may produce adverse effects, although not all people will experience them.
This medicationmay produce the following adverse effects:
-Rare (may affect up to 1 in 1,000 patients): discomfort, elevated levels of liver transaminase enzymes, and decreased blood pressure.
-Very rare (may affect up to 1 in 10,000 patients): skin eruptions, decreased glucose, blood alterations, jaundice (yellow discoloration of the skin), kidney alterations, cloudy urine.
Severe skin reactions have been reported very rarely.
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist,even if it is possible adverse effects that do not appear in this prospectus. You can also report them directly through the Spanish System of Pharmacovigilance of Medicines for Human Use:https://www.notificaram.es. By reporting adverse effects, you can contribute to providing more information on the safety of this medication.
Keep this medication out of the sight and reach of children.
Store in the original packaging.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or trash. Dispose of packaging and medications you no longer need at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and medications you no longer need. By doing so, you will help protect the environment.
Composition ofXumadol
The active ingredient is paracetamol. Each sachet contains 1 g of paracetamol.
The other components (excipients) are: aspartame (E-951), sodium saccharin, povidone, anhydrous sodium carbonate, sodium bicarbonate, anhydrous citric acid, anhydrous monosodium citrate, and lemon aroma.
Appearance of the product and content of the packaging
Xumadol 1 g is a white granule that produces effervescence with a lemon smell and taste when in contact with water.
It is presented in packaging containing 20 or 40 sachets.
Holder of the marketing authorization and responsible for manufacturing:
Italfarmaco, S.A.
San Rafael, 3
28108 - Alcobendas (Madrid)
SpainPhone: 916572323
Date of the last review of this leaflet:December 2024
The detailed information of this medicine is available on the website of the Spanish Agency of Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.